Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 205-207

An operator inequality

Department of Mathematics, Section of Applied Mathematics, University of Patra, Patra, Greece

Received 10 November 1983; Revised 1 December 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An inequality is proved in abstract separable Hilbert space H where A and B are bounded self-adjoint positive operators defined in H such that R(A)=R(B) and R(A) is closed.